# SDR FDEA2020082691976

- Difficulty date: July 19, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A5724071721300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE IN OVERWING PANEL BEAM 5 ON RT WING.  PERFORMED PERMANENT REPAIR LOC. TRAILING EDGE IN OVERWING PANEL BEAM 5 ON RT WING, IAW EA 6-5720-T0355567 A WING.  SECONDARY STRUCTURES TRAILING EDGE   STRUCTURES OVER MLG BAY, INBOARD SHROUD, CRACK, PERMANENT REPAIR.
